# SDR AALA202502224271

- Difficulty date: February 19, 2025
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 16,854 hours, 4,597 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR HANDLE DIFFICULT TO OPEN DOOR WHEN TURNED CLOCKWISE. MAINTENANCE REPLACED THE FLIGHT DECK DOOR LOWER LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
